# SDR SIMA20150827003

- Difficulty date: August 27, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 31,540 hours, 26,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AISLE EMER LIGHT ASSEMBLY INOPERATIVE.  R & R  AFT AISLE EMER LIGHT ASSEMBLY BULB IAW AMM 33-50-08.  OPERATIONS CHECKED GOOD.
